# SDR UALA2011020700667

- Difficulty date: February 6, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 42,765 hours, 16,909 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 181
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S OXYGEN HARNESS FAILS TO INFLATE (IS LEAKING). CREW COMMENTS: LT SIDE RED HARNESS INFLATION TAB BROKEN. SAMC TEXT: **UPDATE** SWAP CAPT O2 MASK ASSY WITH 2ND OBS SEAT. SWAPPED CAPT O2 MASK TO 2ND OBS SEAT LOCATION. CAPTAIN'S MASK USEABLE, 2ND OBS MASK INSTALLED IN BOX, BUT NOT CONNECTED. CREW O2 PRESSURE GOOD. 2ND OBS SEAT INOPERATIVE.
